# SDR RAIA201507120001

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 27,481 hours, 25,450 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Underserviced
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE ON EICAS DURING APPROACH, EMERGENCY LANDING.  MAINTENANCE INSPECTED AND SERVICED FLAP SCREWJACK ACTUATORS, OPS CHECK GOOD.
